Publication

Back to overview

Boundary non-crossing probabilities for fractional Brownian motion with trend

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2015
Author Hashorva Enkelejd, Mishura Yulyia, Seleznjev Oleg,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Stochastics
Volume (Issue) 87(6)
Page(s) 946 - 965
Title of proceedings Stochastics
DOI 10.1080/17442508.2015.1019882

-